# SDR 2005UALA01218

- Difficulty date: October 31, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 47,351 hours, 17,382 cycles
- Engine: Pwa PW2037
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Wire
- Condition: Burned
- Location: Water System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C/B'S FOR WATER HEATERS & DRAIN MAST POPPED.  FOUND BURNED WIRES.  WIRES BURNED THRU AT STA 1681 , WL 208 DUE TO CHAFE THRU BY HOSE BAND CLAMP FROM IMPROPERLY ROUTED WIRES AND VENT HOSES WHICH LED TO ARCING AND BURN-THRU OF WIRES.  BOEING NOTIFIED, AND NO PREVIOUS OCCURANCES WERE NOTED.  STRICTLY DUE TO IMPROPER ROUTING OF VENT HOSES AND WIRING BUNDLE WITH IMPROPER STAND-OFFS, AS VERIFIED IN IPC 38-31-56-004, FIG G.  3 OTHER AIRCRAFT INSPECTED FOR PROPER ROUTING, AND WERE IN ACCORDANCE WITH IPC.
